IJPAM: Volume 107, No. 4 (2016)
NONLINEARLY PERTURBED HEAT EQUATION
Department of Mathematics, CIMA
University of Évora
Rua Romão Ramalho 59, 7000-671, Évora, PORTUGAL
Abstract. We consider a system described by the linear heat equation with adiabatic boundary conditions which is perturbed periodicaly. This perturbation is nonlinear and is characterized by a one-parameter family of quadratic maps. The system, depending on the parameters, presents very complex behaviour. We introduce a symbolic framework to analyze the system and resume its most important features.
Received: November 23, 2015
AMS Subject Classification: 37B10, 37B40, 39B12, 35K05, 37K60, 37E05, 74H65
Key Words and Phrases: heat equation, chaotic dynamics, symbolic dynamics, iteration theory, topological entropy, complex systems
Download paper from here.
DOI: 10.12732/ijpam.v107i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 821 - 843